| Model Number |
4252586-02 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Needle Stick/Puncture (2462); Foreign Body In Patient (2687)
| Date of Event |
02/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The report has been identified as b.Braun medical, inc.Internal report (b)(4).The complaint is under evaluation.A follow-up report will be provided after the examination results are available.
Event or Problem Description
As reported by the user facility: introcan catheter cannula separated.Customer experienced an issue with a retained portion of the catheter in a patient.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.